# SDR ASOA98100

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N265AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120170
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 32144143
- Condition: Failed
- Location: Ws 494
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 7430 - OUTSTATION ILE, SMOKE IN CABIN AND COCKPIT JUST AFTER ENGINE START, PACKS AND FANS WERE OFF.  DFW MECHANIC WAS SENT TO ILE AND CONFIRMED THAT THE RIGHT PACK CONTROL VALVE WAS SLIGHTLY OPEN WITH APU BLEED ON AND PACKS OFF.  FOUND A/C SAFE FOR FERRY FLIGHT TO DFW.  DFW MAINTENANCE REMOVED AND REPLACED THE RIGHT PACK CONTROL VALVE.  OPERATIONAL AND GROUND CHECKS WERE GOOD AND THE AIRCRAFT WAS RELEASED FOR FURTHER SERVIEC.  (M)
